Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
127 Doctors are Online

Fatigue,loss of appetite,cardiac echo,kidney arteries sonogramed,heart failure?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2011
Answered : 243 Questions
I have been battling a fatique and lack of appetite problem for a couple weeks now. I have been checked in an ER 4 times in the last month and all test are coming back normal. I recently started seeing a cardiologist and got an echo done and kidney arteries sonogramed. I am ready to check into a phych hospital tomorrow and was wandering if the ER's could pick up if I am in beggining stages of heart failure?
Posted Wed, 25 Apr 2012 in Heart Failure
Answered by Dr. Sapan J. Pandya 1 hour later

Thanks for the query.

Yes, ER doctor can pick cardiac failure initially also. If the ER doctor misses out the Cardiologist would certainly have picked it up in the starting stage.
When you go to ER tomorrow you may get your S. B12 and S. Folate level checked. Sometimes Vit. B12 or Folic Acid Deficiency leads to such symptoms. Taking a Proton Pump Inhibitor that is (Prilosec -Omeprazole) for a long period of time may lead to S. B12 deficiency.
Such symptoms are also seen in CHRONIC FATIGUE SYNDROME. That may be evaluated by a Psychiatrist.
Kindly check out whether you are having a side-effect of CYMBALTA (Duloxetine). XANAX (Alprazolam) may not have such side-effects.

Hope this answers your query.I am available for follow ups as well.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to

The user accepted the expert's answer

Ask a Cardiologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor